MathSciNet Relay Station
MathSciNet bibliographic data
MR902557 (89a:55030) 55S10 (55R35 55R40)
Bisson, Terrence Paul Cohomology morphisms from $H\sp *(B{\rm U};{\bf Z}/p)$ to $H\sp *(B{\bf Z}/p;{\bf Z}/p)$. Proc. Amer. Math. Soc. 101 (1987), no. 2, 363–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement